# SDR HALA2008122800909

- Difficulty date: December 28, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 22,063 hours, 4,278 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 5455
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU WILL NOT START.  PER FIM NEEDED TO CHANGE APU BATTERY PER AMM 24-31-04.  CONDITION SAME.  REMOVED AND REPLACED APU CONTROL ECU PER AMM 48-61-05 CONDITION SAME.  REMOVED AND REPLACED APU TEMP SENSOR PER AMM 49-94-01 AND APU PRESS SW PER AMM 49-94-02.  CONDITION SAME.  REPLACED APU STARTER CLUTCH PER AMM 49-41-06.  REPLACED APU STARTER PER AMM 49-41-01, STARTED APU 3 TIMES ALL SUCCESSFUL OK FOR SERVICE.
